# SDR DL72E951135

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163233
- Condition: Cracked
- Location: Nr 2 Mid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP, CRACK IN LOWER AFT SPAR CHORD AT 41 INCHES FROM O/B END OF FLAP AND ONE AT 18 INCHES FROM I/B END OF FLAP.  REPAIRED PER M/M 575200 PG 807, INSTALLED DOUBLER.  FOUND AT HMV SHOP INSPECTION.
